Browse by People

Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 2.

Bergweiler, Walter, Fagella, Núria and Rempe-Gillen, Lasse ORCID: 0000-0001-8032-8580
(2015) Hyperbolic entire functions with bounded Fatou components. Commentarii Mathematici Helvetici, 90 (4). pp. 799-823.

Bergweiler, Walter, Eremenko, Alexandre and Rempe, Lasse ORCID: 0000-0001-8032-8580
(2022) Second order linear differential equations with a basis of solutions having only real zeros. Journal d'Analyse Mathematique.

This list was generated on Wed May 31 13:03:37 2023 BST.